Classical Analysis and ODEs

[1] The geometry of generalized Lame equation, I

Zhijie Chen Tsinghua University Ting-Jung Kuo National Taiwan Normal University Chang-Shou Lin National Taiwan University

Classical Analysis and ODEs mathscidoc:1804.05001

Journal de Mathematiques Pures et Appliquees
[ Download ] [ 2018-04-17 10:13:49 uploaded by zjchen ] [ 33 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A good lambda lemma, two weight T1 theorems without weak boundedness, and a two weight accretive global Tb theorem

Eric Sawyer McMaster University Chun-Yen Shen National Taiwan University Ignacio Uriarte-Tuero Michigan State University

Classical Analysis and ODEs mathscidoc:1803.05004

Birkhauser Volume, Harmonic Analysis and PDE: in Honor of Richard Wheeden, 125-164, 2017.6
[ Download ] [ 2018-03-29 10:09:14 uploaded by ntucyshen ] [ 16 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A two weight fractional singular integral theorem with side conditions, energy and k-energy dispersed

Eric Sawyer McMaster University Chun-Yen Shen National Taiwan University Ignacio Uriarte-Tuero Michigan State University

Classical Analysis and ODEs mathscidoc:1803.05003

Springer Volume, Harmonic Analysis, PDE and Operator Theory: Celebrating Cora Sadosky's life, 2, 305-373, 2017
[ Download ] [ 2018-03-29 10:02:29 uploaded by ntucyshen ] [ 13 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Hamiltonian system for the elliptic form of Painlev\'{e} VI equation

Zhijie Chen National Taiwan University Ting-Jung Kuo National Taiwan University Chang-Shou Lin National Taiwan University

Classical Analysis and ODEs mathscidoc:1803.05002

Journal de Mathématiques Pures et Appliquées, 106, 546-581, 2016.9
[ Download ] [ 2018-03-18 13:48:18 uploaded by zjchen ] [ 33 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On reducible monodromy representations of some generalized Lam\'{e} equation

Zhijie Chen Tsinghua University Ting-Jung Kuo National Taiwan Normal University Chang-Shou Lin National Taiwan Universit Kouichi Takemura Chuo University

Classical Analysis and ODEs mathscidoc:1803.05001

Mathematische Zeitschrift, 288, 679–688, 2018.4
[ Download ] [ 2018-03-18 13:42:25 uploaded by zjchen ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Twist character of the least amplitude periodic solution of the forced pendulum

Jinzhi Lei Tsinghua University Xiong Li Beijing Normal University Ping Yan Tsinghua University Meirong Zhang Tsinghua University

Classical Analysis and ODEs mathscidoc:1702.05005

SIAM J. MATH. ANAL., 35, (4), 844-867, 2003
[ Download ] [ 2017-02-10 17:20:04 uploaded by jzlei ] [ 296 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Nonlinear differential galois theory

Jinzhi Lei Tsinghua University

Classical Analysis and ODEs mathscidoc:1702.05004

ArXiv, 0608492v2
[ Download ] [ 2017-02-10 16:25:21 uploaded by jzlei ] [ 305 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Moment boundedness of linear stochastic delay differential equations with distributed delay

Zhen Wang Hefei University of Technology Xiong Li Beijing Normal University Jinzhi Lei Tsinghua University

Classical Analysis and ODEs mathscidoc:1702.05003

Stochastic Processes and their Applications, 124, 486-612, 2014
[ Download ] [ 2017-02-10 16:20:02 uploaded by jzlei ] [ 310 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On a classification of polynomial differential operators with respect to the type of first integrals

Jinzhi Lei Tsinghua University

Classical Analysis and ODEs mathscidoc:1702.05002

Journal of Differential Equations, 260, 1993-2005, 2016
[ Download ] [ 2017-02-10 16:08:38 uploaded by jzlei ] [ 235 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On generating functions of Hausdorff moment sequences

Jian-Guo Liu Duke University Robert L. Pego Carnegie Mellon University

Classical Analysis and ODEs mathscidoc:1702.05001

Transactions of the American Mathematical Society, 368, (12), 8499-8518, 2016.12
[ Download ] [ 2017-02-07 21:26:02 uploaded by jianguo ] [ 232 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved